My 92 years old father has been taking Zoladex LA for approximately three and a half years. I read a comment somewhere on this site that said the effects of taking this drug for more than two years were pointless. Is this the case, or does it fiffer from one individual to another? My father is not taking any hormonr supplements.
Well, there are some variations noted in study results with Zoladex. While all studies support that the medication should be continued for atleast 1.5-2 years; a few regimens suggest continuing the medication indefinitely. Ideally it is advisable to continue the medication for atleast 1.5 years or preferably indefinitely unless there are specific contraindications to its use or development of specific side effects.
Hope this information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.